Polynomial global product structure

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

An Anosov diffeomorphism is topologically conjugate to an infranilmanifold automorphism if and only if it has polynomial Global Product Structure.
Original languageEnglish
Pages (from-to)4297 - 4303
Number of pages7
JournalProceedings of the American Mathematical Society
Volume142
Issue number12
DOIs
Publication statusPublished - 2014
Externally publishedYes

Cite this